# SDR AALA202206105491

- Difficulty date: June 8, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 58,843 hours, 24,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN EMERGENCY EXIT LIGHT COVER DAMAGED ABOVE FLIGHT DECK DOOR. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
